# SDR AALA202008149008

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 831 DAMPING FUNCTION AT FWD GALLEY AREA. REPLACED DAMPER ASSEMBLY ON 831 DOOR FWD AREA GALLEY PER AMM 52-11-14-400-001-B.
